# SDR DALA2022060803981

- Difficulty date: June 5, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,666 hours, 19,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 FOUND EMERGANCY LIGHTS INOP, CORRECTIVE ACTION: FOUND POWER PACK INOP. R/R POWER PACK PER B767 AMM 33-51. OPS CHK NORMAL (8370070)
